# SDR C2XA01IA092

- Difficulty date: February 17, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Propeller: Hamstd 14RF9
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000025
- Part serial: 1665
- Condition: Inoperative
- Location: Nr2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAY - FLIGHT 3229, THE CREW REPORTED THAT THE NUMBER TWO PROPELLER WENT INTO FEATHER UNCOMMANDED.  THE AIRCRAFT LANDED AT DAY WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO TORQUE SIGNAL CONDITIONER UNIT (TSCU), AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
